×

On integration in Banach spaces. II. (English) Zbl 0224.46050


MSC:

46G10 Vector-valued measures and integration

Citations:

Zbl 0215.201
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Bartle R. G.: A general bilinear vector integral. Studia Math. 15 (1956), 337-352. · Zbl 0070.28102
[2] Bessaga C., Pelczyňski A.: On bases and unconditional convergence of series in Banach spaces. Studia Math. 17(1958), 151-164. · Zbl 0084.09805
[3] Dinculeanu N.: Vector measures. VEB Deutscher Verlag der Wissenschaften, Berlin 1966. · Zbl 0142.10502
[4] Dobrakov I.: On integration in Banach spaces, I. Czech. Math. J. 20 (1970), 511 - 536. · Zbl 0215.20103
[5] Dobrakov I.: On representation of linear operators on \(C_{0} (T, X)\). Czech. Math. J. · Zbl 0225.47018
[6] Dunford N., Schwartz J. T.: Linear operators, part I. Interscience, New York 1958.
[7] Gould G. G.: Integration over vector-valued measures. Proc. London Math. Soc. (3) 15 (1965), 193-225. · Zbl 0138.38403 · doi:10.1112/plms/s3-15.1.193
[8] Hackenbroch W.: Integration vektorwertigen Funktionen nach operatorwertigen Maßen. Math. Zeitschr. 105 (1968), 327-344. · Zbl 0179.17803 · doi:10.1007/BF01110295
[9] Halmos P. R.: Measure theory. D. Van Nostrand, New York 1950. · Zbl 0040.16802
[10] Kluvánek I.: Some generalizations of the Riesz-Kakutani theorem. (Russian), Czech. Math. J. 13 (88) (1963), 89-113.
[11] Musielak J., Orlicz W.: Notes on the theory of integral I. Bull. Acad. Polonaise Scien. 15 (1967), 329-337. · Zbl 0154.15504
[12] Musielak J., Orlicz W.: Notes on the theory of integral II. Bull. Acad. Polonaise Scien, 15 (1967), 723-730. · Zbl 0173.16304
[13] Musielak J., Orlicz W.: Notes on the theory of integral III. Bull. Acad. Polonaise Scien. 16 (1968), 317-326. · Zbl 0169.46802
[14] Orlicz W.: On spaces \(L^{*\varphi }\) based on the notion of finitely additive integral. Prace Mat. 12 (1968), 99-113. · Zbl 0243.28008
[15] Pietsch A.: Nukleare lokalkonvexe Räume. Akademie-Verlag, Berlin 1965. · Zbl 0152.32302
[16] Zaanen A. C.: Linear analysis. P. Noordhoff, Groningen, and Interscience Publ., New York 1953. · Zbl 0053.25601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.